Mohammad Hamidi, Mahdi Molaei Arani

DOI Number
First page
Last page


The relation between of fuzzy subsets and classical mathematics is fundamental to extend of new approchs in applied mathematics. This paper, applies the concept of fuzzy metric on construction of fuzzy Hausdorff space and fuzzy manifold space. Based on these concepts, we present a concept of fuzzy metric Hausdorff spaces and fuzzy metric manifold spaces. This study, extends the concept of fuzzy metric space to union and product of fuzzy metric spaces and in this regard investigates the some product of fuzzy metric fuzzy manifold spaces. Valued-level subsets play the main role in the connection of the notation of manifolds and fuzzy metrics.


fuzzy metric, Hausdorff spaces, manifold spaces

Full Text:



H. M. A. Donia, M. S. Bakry, H. A. Atia, O. M. A. Khater, R. A.

M. Attia: Studying triple xed point through the modied intuitionistic fuzzy

metric space, J. Math. Anal. Appl. (In Press)(2022).

M. Ferraro and D. Foster: C1 fuzzy manifolds. Fuzzy. Sets. Syst. 54

(1993), 99{106.

M. Ferraro, D. Foster: Differentiation of Fuzzy Continuous Mappings on

Fuzzy Topological Vector Spaces. J. Math. Anal. Appl. 21(2) (1987), 589{

V. Gregori, S. Morillas, A. Sapena: Examples of fuzzy metrics and appli-

cations. Fuzzy. Sets. Syst. 70 (2011), 95{111.

V. Gregori, J. J. Minana, D. Miraveta: Contractive sequences in fuzzy

metric spaces. Fuzzy. Sets. Syst. 379 (2020), 125-133.

J. M. Lee: Introduction to Smooth Manifolds. Springer Science, New York,

M. Hamidi, S. Jahanpanah, A. Radfar: Extended graphs based on KM-fuzzy

metric spaces. Iran. J. Fuzzy Syst. 17(5), 81-95 (2020).

M. Hamidi, M. M. Arani and Y. A. Fakhri: Toplogical and Geometric KM-

Single Valued Neutrosophic Metric Spaces. J. Interdiscip. Math. 5 (2020) 131{

M. Hamidi, S. Jahanpanah, A. Radfar: On KM-Fuzzy Metric Hypergraphs.

Fuzzy Inf. Eng. 12(3) (2020), 300-321.

R. Lowen: Fuzzy topological space and fuzzy compactness. J. Math. Anal.

Appl. 56 (1976), 621-633.

I. Perfilieva: Data-driven modeling with fuzzy sets and manifolds. Int. J.

Approx. Reason. (In Press)(2022).

G. Rano and T. Bag: Fuzzy Normed Linear Spaces. Int. J. Comput. Math.

(2012), 16-19.

R. Saadati and M. Vaezpour: Some Results On Fuzzy Banach Spaces. J. Appl.

Math. and Computing, 17(2005), 475-484.

L. A. Zadeh: Fuzzy sets. Information and Control. 8(3) (1965), 338{353.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)